MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1/2 X 1/2; OEM PATTIES & STRIPS

INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1/2 X 1/2; OEM PATTIES & STRIPS
Catalog Number 245404
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a neuro surgical patty (id 245404) was easily pulled off the string before the procedure.The entire pack was isolated and removed from the operative room (or).No patient injury reported, and the event did not lead to surgical delay.
 
Additional Manufacturer Narrative
The surgical patty (id 245404) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a potential cause of the reported failure may be related to the string weld process, during production.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.A corrective and preventative action (capa) was closed in (b)(6) 2024 for the patties/strips product family related to x-ray polymer issues, string issues and incorrect count.Actions were implemented to minimize the issues above.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The surgical pattie (id 245404) was returned for evaluation.Device history record (dhr) ¿ the batch record was reviewed for any anomalies or non-conformances related to the finished device, and none were identified.Failure analysis - all welds were found to be acceptable.Recorded weld settings in the product traveler were found to be within specifications.All pull test records were observed to be passing.The complaint could not be verified through failure analysis.Root cause analysis - the root cause is undetermined and was unable to be confirmed in the complaint evaluation.
 
Event or Problem Description
N/a.

Brand Name
BULK SURG PAT 1/2 X 1/2
Common Device Name
OEM PATTIES & STRIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20694708
Report Number3014334038-2024-00214
Device Sequence Number15070667
Product Code HBA
UDI-Device Identifier10381780513377
UDI-Public10381780513377
Combination Product (Y/N)N
PMA/510(K) Number
K193346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number245404
Device Lot Number7287473
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer01/15/2025
03/06/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/30/2025
03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown